# SDR DALA2024050704990

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N823DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31934
- Aircraft time: 31,269 hours, 12,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5266130) FOUND EMERGENCY LTS INOP ROWS 11-17. REPLACED BATTERY PACK AT M1676 POWER SUPPLY. OPS CK GOOD.
